# SDR HNAA0700035

- Difficulty date: February 9, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 34,293 hours, 37,384 cycles
- Engine: Pwa PW120A
- Engine time: 12,061 hours, 13,004 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE FLUCTUATED FROM 40 TO 60 PSI IN FLIGHT.  ENGINE WAS SERVICED WITH 6 QUARTS OF OIL TO BRING TO BOTTOM OF SIGHT GAUGE.  FOUND STARTER GENERATOR GARLOCK SEAL LEAKING.  REPLACED ENGINE.
